FDA Approved Drugs and User Comments: HYDROCHLOROTHIAZIDE

User Comments:


For High Blood Pressure: “I’ve been on this medication for about 6 months for edema and high blood pressure. It helps with both issues but I have horrible side effects…. blurred vision, tired, sadness (never had this before), weight gain (even with exercise I’m up almost 30 lbs in 6 months), back pain that feels like kidney pains, random headaches, hot flashes, increased sweating). I was on lisinopril prior to this but that made my heart race. The only way to resolve is by healthy eating, exercise, and not taking this pill. I have an appt. Next week with my doc to take me off.”

Stacia Brown February 18, 2018


For High Blood Pressure: “I have taken 25mg for years with no issues. My doctor recently raised it to 50mg when my BP started creeping up. Immediately I had issues with headache, extreme dry sinuses, dry eyes, pain in my face and teeth. Also occasional skipped heart beats. I have contacted my doctor and am awaiting a response, but I won’t continue this dosage.”

Randyfoto January 24, 2018


For High Blood Pressure: “Bad stuff. Second or third time over past 3 months trying Hydro.It raised diastolic and heart rate to 90-100! Both were much lower before Hydro.”Extreme” fatigue, shaky, jittery, dry mouth, dry eyes,gastric pains, hands stiff and weak.”

Vkpl January 14, 2018


For High Blood Pressure: “I was diagnosed with high BP about a month ago -171/102. Took this pill for about 2 weeks and I didn’t see much of a change with BP. I stopped taking it and noticed my BP was lower around noon but would spike in the evening. Went to the ER today because of pain in my back ( kidneys?)…..I will start taking the pills again. Not sure if hBP is causing pain in back?”

Nyang14 (taken for 1 to 6 months) January 13, 2018


For High Blood Pressure: “I was prescribed this drug (25mg) daily because I’ve had recurrent calcium kidney stones for 20 yrs. and BP was very high for me. I am 57 of normal weight, no other medical conditions other than moderately high cholesterol which I take simvastatin to control. Within a few hours of taking the first dose I felt like I was going to jump out of my skin. My heart was racing. Resting pulse rate was 115-120. My jumped up to 156/86. My bp before this used to be 120/78. But the day I went to dr. it was 145/83. My resting pulse 93. I think my problem may be more tachycardia and anxiety and this med ramped it up.Took over 24 hrs. to get out of my system and had bloating in abdomen. Will never take it again….”

banjoangie (taken for less than 1 month) December 17, 2017


For High Blood Pressure: “I have been on it for a week and my bp has only gone down a little but I feel terrible, mild headache and tired all the time. I will call Monday and get something different.I have been taking Atenolol for years but my bp is too high now for that alone.”

Terry270 (taken for less than 1 month) December 17, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.